# SDR DL764020329

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 4,521 hours, 1,850 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T63102
- Part serial: 990030
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AFTER T/O FLAP RETRACTION, T/E FLAP DISAGREE EICAS MSG.  RAISED FLAPS USING ATLN SYS.  FOUND NR 6 ROTARY ACTUATOR TRIPPED.  CYCLED FLAPS SEVERAL TIMES, OPN NORMAL.  REPLACED NR 6 FLAP ROTARY ACTUATOR PER AMM, CHECK NORMAL.
